Massachusetts, 2023

Lightning Strike in Massachusetts, June 9, 2023

June 9, 2023 · NWS BOX · 1 event in 1 county or zone

A cold pool aloft help trigger diurnal afternoon showers and thunderstorms. One storm, in northeast MA struck a house.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A cold pool aloft help trigger diurnal afternoon showers and thunderstorms. One storm, in northeast MA struck a house.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 9, 3:06 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 9, 3:06 PM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
406 PM EDT Fri Jun 9 2023

.SYNOPSIS...

Showers and scattered thunderstorms wind down this evening.
Milder temperatures begin to return Saturday with the main
threat for diurnally driven showers confined to eastern New
England. A warming trend Sunday with a low risk for a few
afternoon showers in the interior, then the weather pattern
turns unsettled again for much of the upcoming week with the
risk of showers each day. Temperatures will be seasonable for
much of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

4 PM Update...

* Numerous showers & scattered t-storms with small hail come to
  an end by the mid-late evening hours

* Patchy ground fog possible overnight with lows generally in
  the upper 40s to the lower 50s

Shortwave/cold pool aloft was continuing to result in numerous
showers and scattered thunderstorms late this afternoon. SPC
Meso-analysis indicating approximately 250-500 J/KG of Cape
along with mid-level lapse rates in excess of 6.5 C/KM. This
combined with cool temps at the surface will continue to allow
the stronger storms to produce small hail into the early
evening with localized heavy rainfall. Limited
instability & shear will result in this activity generally
remaining sub-severe...but can not rule out a rogue severe
thunderstorm from terrain/mesoscale influences.

The showers and scattered thunderstorms will wind down by mid to
late evening with the loss of diurnal heating. Otherwise,
generally dry weather prevails for the remainder of the night
other than perhaps a brief spot shower. Low temps should bottom
out mainly in the upper 40s to the lower 50s...but will need to
watch for some patchy ground fog in the typically prone
locations forming especially in areas that receive a modest
amount of rain.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...

Highlights...

* Turning milder Saturday away from the coast with highs 70-75

* Scattered diurnally driven showers Sat and perhaps an isolated
  t-storm mainly confined to mainly the eastern half of MA/RI

Details...

Saturday...

The upper trough axis will finally begin to shift east of the
region on Saturday. This will allow milder mid level temps to
spread eastward and also result in partial sunshine especially
across parts of interior southern New England. Weak pressure
gradient will promote sea breezes along much of the immediate
coast...holding high temps in the 60s in those locales.
However...the rest of the region should see some partial
sunshine with highs recovering into the 70 to 75 degree range.
In fact...the lower CT River Valley will likely see highs more
in the middle 70s.

The cold pool aloft will be shifting east as well. This will
keep much of western MA/CT dry on Saturday except perhaps for a
spot shower. However...steep mid level lapse rates will persist
across the eastern half of the region especially over eastern
MA. Therefore...we do expect scattered diurnally driven showers
to develop across central/eastern MA & RI on Saturday. Areal
coverage will not be as widespread as today...so some of these
locations should stay dry. We might have enough marginal
instability for an isolated t-storm or two across eastern New
England...but that is about it and not expecting a repeat of
today.

Saturday night...

Upper trough continues to move east and away from the region as
a mid level ridge axis approaches. This will result in
dry/tranquil weather Saturday night. Low temps will bottom out
mainly in the upper 40s to the middle 50s. Light/Calm winds may
promote patchy ground fog late in the typically prone
locations...but not expecting anything widespread.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

Highlights...

* Mainly dry and warmer Sunday. Low risk for afternoon shower
  interior

* Unsettled weather pattern returns for much of next week with
  chance of showers each day. Seasonable temps

Sunday...

Weak ridging aloft develops across New Eng ahead of upper low
dropping south into the Gt Lakes. This will bring partly to mostly
sunny skies although some increase in clouds is expected during the
afternoon. Marginal instability develops with a few hundred J/kg of
CAPE which could lead to a shower in the interior in the afternoon,
but given lack of forcing much of the region will be dry. It will be
a warmer day as 850 mb temps rise to 12-13C. This will support highs
in the upper 70s and lower 80s, but afternoon sea-breezes will keep
coastal locations a bit cooler.

Monday through Friday...

Unsettled pattern returns as anomalous upper low across the Gt Lakes
gradually moves east across New Eng through midweek before lifting
out. But additional shortwave energy will be rotating southward from
Canada with trough reloading late in the week. This will result in
an extended period of unsettled weather with the risk of showers
each day. The challenge will be the timing of wet weather. A period
of widespread showers and a few t-storms is expected sometime Monday
into Tuesday as anomalous PWAT plume advects northward ahead of
frontal system approaching from the west. However, there is
considerable uncertainty with the exact timing. GFS focuses the rain
mostly on Monday then drying out Mon night/Tue while ECWMF brings
the rain in Mon night into Tue. We leaned toward NBM PoPs which
brings highest PoPs late Mon into early Tue.

Some drying is expected behind this system Tue night, then
additional shower activity and possible thunder Wed as upper low and
cold pool moves into the region. Remains somewhat unsettled Thu/Fri
as multiple shortwaves will be rotating through the mean trough,
although a drier pattern with less coverage of showers and not a
washout.

Despite the unsettled pattern, temps should average near normal for
much of the upcoming week, and possibly above normal for a few of
the days as GEFS/EPS ensembles show high probs of 850T above 10C and
low probs of max temps of 80+. Coolest day expected to be Wed as
upper low/trough axis moves overhead.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

18z TAF Update...

Into Early This Evening...High Confidence.

VFR dominates but briefly lower conditions expected in numerous
showers and scattered t-storms into early this evening. Remnant
smoke from Canadian Wildfires may result in MVFR Visibility at
times near the Cape and Islands.

Tonight...Moderate Confidence.

Numerous showers and scattered t-storms diminish this evening
with the loss of daytime heating. Otherwise...VFR outside of
localized patchy ground fog that may develop in some spots
overnight. Remnant smoke from the Canadian Wildfires may
continue to flirt with the Cape and Islands a times...resulting
in perhaps some marginal MVFR vsbys. There also may be a period
of low clouds/fog that develop near the coast after midnight
but that remains uncertain. Light/Calm Wind.

Saturday...High Confidence.

Mainly VFR after any low clouds/fog patches burn off by mid-late
morning. Brief localized lower conditions are also possible in
the afternoon...mainly across eastern MA in scattered showers
and perhaps an isolated t-storm or two. Light NW winds except
for sea breezes developing along portions of the immediate
coast.

Saturday night...High Confidence.

Mainly VFR outside any localized patchy ground fog that may
develop in the typically prone locations toward daybreak. Light
SW Winds

KBOS Terminal...Moderate Confidence in TAF. Main concern will
be for a few thunderstorms in the vicinity of the terminal
through about 00z.

KBDL Terminal...Moderate Confidence in TAF.  Main concern will
be for a few thunderstorms in the vicinity of the terminal
through 00z.

Outlook /Sunday through Wednesday/...

Sunday: VFR.

Sunday Night: VFR. Slight chance SHRA.

Monday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA.

Monday Night: Mainly MVFR, with areas IFR possible. Breezy.
SHRA likely, isolated TSRA.

Tuesday: Mainly MVFR, with local IFR possible. Breezy. Chance
SHRA, isolated TSRA.

Tuesday Night: VFR. Chance SHRA.

Wednesday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA.

&&

.MARINE...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Tonight through Saturday night...High Confidence.

Weak pressure gradient will keep winds/seas below small craft
advisory thresholds through Saturday night. Main concern is for
a few nearshore thunderstorms early this evening...but the bulk
of those storms will dissipate as they approach the waters. The
only other issue will be some reduced vsbys mainly near and
south of the Cape/Islands tonight from the remnant smoke from
the Canadian Wildfires and perhaps some fog late.

Outlook /Sunday through Wednesday/...

Sunday: Winds less than 25 kt.

Sunday Night: Winds less than 25 kt. Slight chance of rain
showers.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers.

Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Rain showers likely, isolated thunderstorms.

Tuesday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain
showers.

Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Air Quality Alert until midnight EDT tonight for MAZ020>024.
RI...None.
MARINE...None.

&&

SYNOPSIS...Frank/KJC
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...KJC
AVIATION...Frank/KJC
MARINE...Frank/KJC
Hazardous weather outlook, Jun 9, 3:08 PM EST, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
408 PM EDT Fri Jun 9 2023

CTZ002>004-MAZ002>019-026-RIZ001>008-102015-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
408 PM EDT Fri Jun 9 2023

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>024-102015-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-
408 PM EDT Fri Jun 9 2023

...AIR QUALITY ALERT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-102015-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
408 PM EDT Fri Jun 9 2023

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 9, 1:30 PM EST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
230 PM EDT Fri Jun 9 2023

MAZ004-005-012>015-091930-
Southern Worcester MA-Suffolk MA-Western Norfolk MA-
Central Middlesex County MA-Northern Worcester MA-
Southeast Middlesex MA-
230 PM EDT Fri Jun 9 2023

...Strong thunderstorms will impact portions of southeastern
Worcester, northwestern Norfolk, west central Suffolk and central
Middlesex Counties through 330 PM EDT...

At 229 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Concord to near Shrewsbury. Movement was south
at 10 mph.

HAZARD...Pea size hail.

SOURCE...Trained Spotter Reported.

IMPACT...Little to no impact from hail is expected.

Locations impacted include...
Boston, Worcester, Cambridge, Newton, Framingham, Waltham, Brookline,
Medford, Arlington, Billerica, Marlborough, Woburn, Shrewsbury,
Natick, Watertown, Lexington, Needham, Wellesley, Belmont and
Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4234 7112 4208 7188 4231 7180 4257 7118
TIME...MOT...LOC 1829Z 001DEG 10KT 4245 7135 4231 7173

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

KP
Special weather statement, Jun 9, 1:52 PM EST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
252 PM EDT Fri Jun 9 2023

MAZ013-015-016-091930-
Suffolk MA-Western Norfolk MA-Eastern Norfolk MA-
252 PM EDT Fri Jun 9 2023

...A strong thunderstorm will impact portions of northeastern Norfolk
and southwestern Suffolk Counties through 330 PM EDT...

At 252 PM EDT, Doppler radar was tracking a strong thunderstorm over
Westwood, or over Norwood, moving east at 15 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Little to no impact from hail is expected.

Locations impacted include...
Boston, Quincy, Newton, Brookline, Weymouth, Braintree, Randolph,
Needham, Norwood, Milton, Dedham, Walpole, Canton, Westwood,
Medfield, Holbrook and Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4232 7100 4233 7104 4231 7103 4230 7105
      4229 7102 4232 7101 4230 7099 4229 7101
      4227 7099 4227 7097 4226 7097 4225 7099
      4225 7096 4216 7094 4216 7128 4226 7130
      4234 7101
TIME...MOT...LOC 1852Z 258DEG 14KT 4222 7121

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

KP
Special weather statement, Jun 9, 2:21 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
321 PM EDT Fri Jun 9 2023

MAZ005-012-013-RIZ001-092000-
Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA-
Northwest Providence RI-
321 PM EDT Fri Jun 9 2023

...A strong thunderstorm will impact portions of southeastern
Worcester, southwestern Norfolk, south central Middlesex and north
central Providence Counties through 400 PM EDT...

At 321 PM EDT, the public reported a strong thunderstorm over
Northbridge, or near Milford, moving east at 10 mph.

HAZARD...Pea size hail.

SOURCE...Public.

IMPACT...Little to no impact from hail is expected.

Locations impacted include...
Woonsocket, Cumberland, Franklin, Milford, Grafton, Bellingham,
Northbridge, Hopkinton, Holliston, Uxbridge, Medway, Medfield,
Norfolk, Wrentham, Blackstone, Sutton, Douglas, Millis, Upton and
Hopedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4209 7175 4221 7166 4220 7132 4199 7144
TIME...MOT...LOC 1921Z 282DEG 10KT 4213 7164

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

KP
Special weather statement, Jun 9, 3:09 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
409 PM EDT Fri Jun 9 2023

MAZ012-013-017-RIZ001-002-092100-
Southern Worcester MA-Western Norfolk MA-Northern Bristol MA-
Northwest Providence RI-Southeast Providence RI-
409 PM EDT Fri Jun 9 2023

...A strong thunderstorm will impact portions of southeastern
Worcester, southwestern Norfolk, northwestern Bristol and
northeastern Providence Counties through 500 PM EDT...

At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
Woonsocket, moving southeast at 15 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Little to no impact from hail is expected.

Locations impacted include...
Providence, Pawtucket, Woonsocket, Cumberland, North Providence,
Franklin, Johnston, North Attleborough, Attleboro, Smithfield,
Lincoln, Central Falls, Bellingham, Burrillville, Seekonk, North
Smithfield, Wrentham, Blackstone, Plainville and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4199 7164 4209 7144 4192 7127 4182 7152
TIME...MOT...LOC 2008Z 329DEG 12KT 4200 7151

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

KP
Special weather statement, Jun 9, 3:32 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
432 PM EDT Fri Jun 9 2023

MAZ005>007-014-026-092130-
Northwest Middlesex County MA-Eastern Essex MA-
Central Middlesex County MA-Western Essex MA-Southeast Middlesex MA-
432 PM EDT Fri Jun 9 2023

...Strong thunderstorms will impact portions of southern Essex and
northeastern Middlesex Counties through 530 PM EDT...

At 431 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haverhill to Dracut to near Chelmsford.
Movement was east at 25 mph.

HAZARD...Pea size hail. Minor flooding

SOURCE...Radar indicated.

IMPACT...Little to no impact from hail is expected.

Locations impacted include...
Lowell, Lawrence, Haverhill, Peabody, Methuen, Billerica, Beverly,
Woburn, Chelmsford, Andover, Dracut, Tewksbury, North Andover,
Danvers, Wakefield, Reading, Burlington, Wilmington, Westford and
Stoneham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4273 7082 4271 7082 4270 7083 4270 7079
      4272 7080 4272 7078 4269 7079 4267 7073
      4262 7086 4248 7107 4260 7154 4270 7140
      4270 7129 4274 7124 4274 7119 4277 7118
      4278 7116
TIME...MOT...LOC 2031Z 282DEG 20KT 4276 7112 4270 7129 4264 7138

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

KP
Special weather statement, Jun 9, 3:36 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
436 PM EDT Fri Jun 9 2023

MAZ018-019-021-092115-
Eastern Plymouth MA-Southern Plymouth MA-Western Plymouth MA-
436 PM EDT Fri Jun 9 2023

...A strong thunderstorm will impact portions of central Plymouth
County through 515 PM EDT...

At 436 PM EDT, Doppler radar was tracking a strong thunderstorm near
Middleborough, or near Bridgewater, moving east at 15 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Little to no impact from hail is expected.

Locations impacted include...
Plymouth, Bridgewater, Middleborough, Wareham, East Bridgewater,
Kingston, Carver, Hanson, Halifax and Plympton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4177 7070 4193 7098 4204 7094 4197 7067
      4195 7065 4195 7063 4194 7062
TIME...MOT...LOC 2036Z 292DEG 14KT 4193 7090

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

KP

The radar

The Boston radar (KBOX), 83 km away, was scanning. The volume nearest the first event began at 21:08 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Essex

When
June 9, 4:11 PM EST
Where
Essex County, 1.47 mi SSW of Lawrence
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
42.700, -71.160

In Lawrence at 511 PM EDT (411 PM EST), a house was struck by lightning, causing damage to the electrical system.

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2023Every state in 2023This day in weather historyWarnings in Massachusetts, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1097886.